Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is headache a side effect of kineret?

Premium Questions

Dr. Vishal Garala MD

I am suffering with a typical headache since last 22 years. The symptoms/features of this headache are as follows:- 1. It occurs at both the sides above ears. 2. Sometimes it happens like throbbing... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Panagiotis Zografakis MD

days so far. Today 93RD0 day I have developed a terrible headache that really doesnt go away even when ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.   Tushar Kanti Biswas MD

I have been taking Vasograin & Neprosyn 500 together for my headache. The frequency has increased now to about one dose after two or three days. Is there any side effect and also advise some some ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr.    Prof. Kunal Saha MD

started valsartan 80mg tab 4 wks ago- seems among side effects are headache and swelling around ... headache. very seldom do i get headaches . am 72, stents 8 yrs. ago, have a-fib, also... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr.   Dariush Saghafi MD

find the side effects from various meds to be almost as bad as the headaches so have reduced the dose ...I have chronic headaches as a residual effect from a sub- arachnoid hemorrhage... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)

Public Forum Discussions

Dr.  K. Naga Ravi Prasad MD

I have been on Kineret subq for 3 years now for imflammatory erosive osteoarthritis. When I first started taking it, it controlled my pain very well, but it has not been very effective over the last 6 ... View answer

Answered by : Dr. K. Naga Ravi Prasad ( Orthopaedic Surgeon)
Dr. Shweta MD

my mum got headache on her left side of her head and that radiates to eye area as well.what could be the reason?eadach ... View answer

Answered by : Dr. Shweta ( Homeopath)
Dr.  Alok Ranjan MD

Hi, I am 21 years old and I have been getting this really uncomfortable crunching in the back of my head when I turn my head side to side, then there is usually some pain to follow. I also get a weird ... View answer

Answered by : Dr. Alok Ranjan ( Psychiatrist)
Dr. Penchila Prasad Kandikattu MD

its acidity but doctor prescribed this pantocid.... i didnt knw side affects... but after takin tis capsule am suffering headache..often.... wat and y ... wats problem 4 me i need reply early ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Lizabeth Sloane MD

). It has destroyed my teeth. Right now I am experiencing terrible pain on the right lower side of my head ... in my head. Blood pressure ran a pretty consistent 136/80 last night when the headaches started.... View answer

Answered by : Dr. Lizabeth Sloane ( Dentist)

Mobile Questions and Answers

Dr. Chintan Solanki MD

Abdominalnpain, vomiting diarrhea. Headache fever.

Dr.  Pradeep Kumar MD

This can be tension headache or headache due

Dr.  Nishad BN MD

Hi Adalimumab(humira),abatacept(orencia),Anakinra (kineret) which are latest licensed preparations. Thanks